# SDR DHL9672163C

- Difficulty date: June 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N721DH
- Make and model: Boeing 727228
- Aircraft serial: 19545
- System (JASC): 5741 · Wing, Fuselage Attach Fittings
- Part: Bottle Pin
- Condition: Corrosion
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, LEFT HAND BOTTLE PIN HAS CORROSION AND WEAR MARKS IN SIDE WALL.  REMOVED DAMAGE PER S/B 57-0175, FABRICATED REPAIR SLEEVES PER SRM 57-10-7, INSTALLED SLEEVES BUSHINGS AND BOTTLE PIN PER SRM 57-10-7 AND MM 57-41-1.
